... for 4 days and sent back to nursing home but her level is still high. How can you get the level down to where it should be? The doctor discontinued her dosage of dilantin until it goes down but it's only moved down a couple of points.
I don't think there is any antidote for phenytoin, so nothing that can bring the level down soon. It'll just have to be eliminated from the system gadually. However, if dosing has been temporarily stopped the level should come down to within therapeutic levels soon.
Do you know if your sister took any other medicines, etc., which could have caused this rise this phenytoin levels?
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 6 Dec 2010 • 1 answer
Posted 26 Nov 2011 • 2 answers
Posted 6 Dec 2011 • 3 answers
Posted 31 Oct 2013 • 1 answer